# SDR SWAA2021040560497

- Difficulty date: March 31, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 31,597 hours, 18,703 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY GIRT BAR HARD TO ARM. / REPOSITIONED SLIDE (FWD ENTRY DOOR) PER MT 725-61-06. VERIFIED GIRT BAR ARMS PROPERLY
